# SDR CALA2015082000691

- Difficulty date: August 20, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 54,982 hours, 18,655 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER STAB SKIN HAS A 1.25" CRACK AT STATION 129.50, 17" FROM LE.  RT STAB LOWER INSPAR SKIN HAS BEEN REPAIRED IAW SRM 55-10-01 REP 11.
